# SDR CA131007014

- Difficulty date: October 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,691 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT REPORTED THE ENGINE NR 2 HAD AN UNCOMMANDED POWER CHANGE.  EVENT DETAILS ARE NOT AVAILABLE.  THE CUSTOMER ENGINEERING OFFERED TROUBLESHOOTING ASSISTANCE TO PORTER.
